# SDR AALA20130803001

- Difficulty date: August 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 2,093 hours, 795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D MISSING RED EMERGENCY LIGHT COVER.  REPLACED SEAT 13D RED EMERGENCY LIGHT COVER.  OPERATIONS CHECKED NORMAL.
